CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
Anaphylaxis following atropine administration during general anesthesia: a case report
Jaekyu Choi, Hyunchang Kim, Yun-Seok Jeon, Deok Man Hong
Korean J Anesthesiol. 2015;68(5):496-500.   Published online September 30, 2015
DOI: https://doi.org/10.4097/kjae.2015.68.5.496

Excel Download

Anaphylaxis following atropine administration during general anesthesia: a case report
Korean Journal of Anesthesiology. 2015;68(5):496   Crossref logo
Link1

Atropine
Reactions Weekly. 2017;1648(1):57-57   Crossref logo
Link1 Link2 Link3

Clarithromycin
Reactions Weekly. 2016;1586(1):95-95   Crossref logo
Link1 Link2 Link3

Anaphylaxis induced by hydroxyethyl starch during general anesthesia -A case report-
Korean Journal of Anesthesiology. 2012;63(3):260   Crossref logo
Link1

Anaphylactic reaction following reversal of nondepolarizing muscle relaxant during general anesthesia: a case report
International Medical Case Reports Journal. 2017;Volume 10:271-274   Crossref logo
Link1 Link2

Hemodynamic and respiratory changes following dexmedetomidine administration during general anesthesia: sevoflurane vs desflurane
Pediatric Anesthesia. 2007;17(5):438-444   Crossref logo
Link1

Survival following cardiopulmonary arrest occurring during outpatient general anesthesia: Report of a case
Journal of Oral and Maxillofacial Surgery. 1986;44(7):558-561   Crossref logo
Link1 Link2

Case 76: Transient Language Disturbance Following General Anesthesia
Clinical Anesthesia. 2017;251-253   Crossref logo
Link1

Consecutive anaphylaxis due to rocuronium and cisatracurium during general anesthesia -A case report-
Anesthesia and Pain Medicine. 2016;11(4):384-388   Crossref logo
Link1

Case report: Neuromuscular block induced by rocuronium following sugammadex administration
Journal of Clinical Anesthesia. 2017;37:166-167   Crossref logo
Link1 Link2